| Model Number |
20E |
| Medical Device Problem Code |
Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/26/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The customer contacted stryker to report their device would not power on as expected.In this state the device may not be able to deliver defibrillation therapy if needed.There was no patient involvement reported with the event.
Additional Manufacturer Narrative
The device was returned to stryker for evaluation.Investigation found the device would power on with dc power but not ac power.The power modules and power supply were replaced to resolve the issue with ac power.Ter completing other unrelated repairs, proper device operation was observed through functional and performance testing.The device was returned to the customer for use.
Additional Manufacturer Narrative
The pac technician confirmed a shorted transistor on the power supply is causing the issue of no ac operation and no dc battery charge.
Event or Problem Description